# SDR ASAA2023031242375

- Difficulty date: March 12, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N938AK
- Make and model: Boeing 737-9
- Aircraft serial: 43381
- Aircraft time: 2,728 hours, 790 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU "FAULT" LIGHT WHILE ATTEMPTING START. GROUNDED - YES. IN OMF FOUND MAINT MESSAGE 49-41254 START CONVERTER UNIT SHOWS START SYSTEM INOP. PERFORMED GVI OF CONNECTOR P6 REF B737-9 AMM 49-11-01 AND B737-9 IFIM 49-40-00-810-818. NO DEFECTS NOTED. STARTED AND RAN APU 5 TIMES WITH NO FAULTS NOTED. APU STARTS AND OPERATES NORMAL.
